Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Optimal Growth with a Convex-Concave Production Function

A. K. Skiba
Econometrica
Vol. 46, No. 3 (May, 1978), pp. 527-539
Published by: The Econometric Society
DOI: 10.2307/1914229
Stable URL: http://www.jstor.org/stable/1914229
Page Count: 13
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Optimal Growth with a Convex-Concave Production Function
Preview not available

Abstract

The classical one-sector problem of optimal growth theory over an infinite horizon in continuous times with a convex-concave production function is studied. Consumption and investment are subject to the inequality phase constraint. The basic instrument is a theory of optimal control. Results of the qualitive analysis are presented on the phase diagram.

Page Thumbnails

  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528
  • Thumbnail: Page 
529
    529
  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537
  • Thumbnail: Page 
538
    538
  • Thumbnail: Page 
539
    539